JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A CONSTRUCTION OF STRICTLY INCREASING CONTINUOUS SINGULAR FUNCTIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : The Pure and Applied Mathematics
  • Volume 23, Issue 1,  2016, pp.21-34
  • Publisher : Korea Society of Mathematical Education
  • DOI : 10.7468/jksmeb.2016.23.1.21
 Title & Authors
A CONSTRUCTION OF STRICTLY INCREASING CONTINUOUS SINGULAR FUNCTIONS
JO, KYEONGHEE;
  PDF(new window)
 Abstract
In this paper, we construct a strictly increasing continuous singular function which has a simple algebraic expression.
 Keywords
singular functions;strictly increasing;continuous;
 Language
English
 Cited by
 References
1.
K. Jo: Quasi-homogeneous domains and convex affine manifolds. Topology Appl. 134 (2003), no. 2, 123-146 crossref(new window)

2.
L. Kuipers & H. Niederreiter: Uniform distribution of sequences. Wiley-Intersci., New York, 1974.

3.
H. Okamoto: A remark on continuous, nowhere differentiable functions. Proc. Japan Acad. Ser. A Math. Sci. 81 (2005), no. 3, 47-50. crossref(new window)

4.
H. Okamoto & M. Wunsch: A geometric construction of continuous, strictly increasing singular functions. Proc. Japan Acad. Ser. A Math. Sci. 83 (2007), no. 7, 114-118. crossref(new window)

5.
R. Salem: On some singular monotonic functions which are strictly increasing. Trans. Amer. Math. Soc. 53 (1943), 427-439. crossref(new window)